Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 72, NWS Jackson, MS

March 22, 2005Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Mar 22, 2005, 12:44 AM CST for Ashley County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2005, 12:44 AM CST (06:44 UTC)
Expired
Mar 22, 2005, 1:45 AM CST
In force
61 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Ashley County, AR

The radar

The Jackson/Brandon,MS radar (KDGX), 186 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 9:20 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS54 KJAN 220644
SVRJAN
ARC003-220745-
/O.NEW.KJAN.SV.W.0072.050322T0644Z-050322T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1244 AM CST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS
  THIS INCLUDES THE CITY OF WILMOT

* UNTIL 145 AM CST

* AT 1244 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 23
  MILES SOUTHWEST OF WILMOT...OR ABOUT 8 MILES NORTH OF BASTROP...AND
  MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILMOT BY 120 AM CST
  PARKDALE BY 130 AM CST
  PORTLAND BY 140 AM CST
  MONTROSE BY 145 AM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3302 9197 3302 9146 3330 9146 3330 9164

$$

CAB
3 follow-up statements
000
WWUS54 KJAN 220701
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
101 AM CST TUE MAR 22 2005

ARC003-220745-
/O.CON.KJAN.SV.W.0072.000000T0000Z-050322T0745Z/
ASHLEY AR-
101 AM CST TUE MAR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 AM CST FOR
EASTERN ASHLEY COUNTY...

AT 100 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 12 MILES WEST OF WILMOT...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILMOT BY 115 AM CST
  PARKDALE BY 125 AM CST
  PORTLAND BY 135 AM CST
  6 MILES SOUTHEAST OF MONTROSE BY 140 AM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3302 9197 3302 9146 3330 9146 3330 9164

$$

CAB
000
WWUS54 KJAN 220728
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
129 AM CST TUE MAR 22 2005

ARC003-220745-
/O.CON.KJAN.SV.W.0072.000000T0000Z-050322T0745Z/
ASHLEY AR-
129 AM CST TUE MAR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 AM CST FOR
EASTERN ASHLEY COUNTY...

AT 126 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
PARKDALE...OR ABOUT NEAR WILMOT...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHEAST OF PORTLAND BY 135 AM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3302 9197 3302 9146 3330 9146 3330 9164

$$

CAB
000
WWUS54 KJAN 220745
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
146 AM CST TUE MAR 22 2005

ARC003-220756-
/O.EXP.KJAN.SV.W.0072.000000T0000Z-050322T0745Z/
ASHLEY AR-
146 AM CST TUE MAR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR ASHLEY COUNTY HAS BEEN 
ALLOWED TO EXPIRE...

LAT...LON 3302 9197 3302 9146 3330 9146 3330 9164

$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 10:10 PM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Mar 21, 10:10 PM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1010 PM CST MON MAR 21 2005

.UPDATE...
VERTICALLY STACKED LOW PRESSURE STORM SYSTEM BETWEEN DDC AND ICT
ALONG THE OK BORDER MOVING SLOWLY ESE TO NEAR FSM BY NOON TUESDAY.
TOR WW58 ALREADY IN EFFECT TIL 10Z FOR POINTS W OF THE MS RIVER. LOW
LEVEL FLOW REMAINS ELY ACROSS THE CWFA THIS EVENING AND INSTABILITY
GENERALLY ALONG THE SABINE RIVER VALLEY. A FEW BAND OF SHRA CROSSED
THE AREA DURING THE EVENING AND THESE QUICKLY DIMINISHED WITH SUNSET.
HAVE UPDATED ZONES/WEB GRAPHICS FOR WW AND TEMP CURVES WITH MINOR
WORDING CHANGES OTHERWISE...

SHEAR AND DYNAMICS WILL BE THE DRIVING FORCES FOR MAINTAINING THE
ONGOING CONVECTION TO OUR W - WHERE A FEW LARGE HAIL REPORTS STARTING
TO POP UP. EXPECT THESE ELEVATED TYPE STORMS TO IMPACT THE DELTA
REGION SHORTLY AFTER MIDNIGHT. CONVECTION SHOULD BEGIN POPPING JUST
ABOUT ANYWHERE IN WRN HALF OF FA BY 3AM. THEN...00Z MODELS INDICATING
RAPID RISE IN THE INSTABILITY PARAMETERS OVER SWRN MS AFTER 3AM AS
THE 0-1KM HELICITIES 200- 250M*M/S*S RISE TO OVER 300 BY 6AM AND MOVE
E ALONG THE HIGHWAY 84 CORRIDOR. EXPECT THE HIGHEST RISK FOR
SUPER-CELL DAMAGING TORNADOES S OF I-20 AS THESE PARAMETERS PROGRESS
ENE FROM THE HEZ-BROOKHAVEN TOWARD THE MERIDIAN-LAUREL- HATTIESBURG
AREAS. MOST ACTION SHOULD BEGIN EXITING ERN MS 10AM-NOON.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/40
Hazardous weather outlook, Mar 21, 8:30 PM CST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CST MON MAR 21 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222110-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
830 PM CST MON MAR 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND TUESDAY...

...THUNDERSTORMS...
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT
AND TUESDAY MORNING AS A STRONG UPPER LEVEL SYSTEM SLAMS INTO THE
REGION. THE MAJORITY OF THE SEVERE WEATHER ACTIVITY WILL OCCUR
BETWEEN 12 AM AND 12 PM.

A STRONG UPPER LEVEL AND SURFACE LOW WILL MOVE EAST ACROSS
OKLAHOMA AND INTO ARKANSAS TONIGHT. AS THE SURFACE LOW
DEVELOPS...A WARM FRONT WILL MOVE NORTH ACROSS THE REGION TONIGHT
PLACING THE LOWER MISSISSIPPI VALLEY IN A MOIST AND VERY UNSTABLE
ATMOSPHERE. AS THIS OCCURS...THE UPPER LOW WILL SPREAD STRONG
WINDS INTO THE AREA. AS THESE FEATURES CLASH...SEVERE
THUNDERSTORMS WILL RAPIDLY DEVELOP TO OUR WEST.

TWO ROUNDS OF ACTIVITY ARE ANTICIPATED	OVERNIGHT AND TUESDAY
MORNING.  THE FIRST ROUND LOOKS TO EFFECT THE WEST PORTION
BETWEEN 12 AM AND 6 AM. THE SECOND ROUND LOOKS TO DEVELOP ACROSS
CENTRAL AND SOUTHERN LOUISIANA AND MOVE NORTHEAST INTO	EASTERN
MISSISSIPPI. THIS ACTIVITY LOOKS TO OCCUR BETWEEN 6AM AND 12 PM.
EACH ROUND OF STORMS WILL HAVE THE POTENTIAL FOR SUPERCELL
THUNDERSTORMS MOVING AHEAD OF A SQUALL LINE. ANY SUPERCELL WILL
HAVE THE POTENTIAL TO PRODUCE TORNADOES...VERY LARGE HAIL AND
DAMAGING WINDS. THE SQUALL LINE WILL BRING AN ADDITIONAL DAMAGING
WIND AND LARGE HAIL THREAT.

PARAMETERS APPEAR TO BE COMING TOGETHER TO SUPPORT A SIGNIFICANT
SEVERE WEATHER EVENT ACROSS THE REGION LATE TONIGHT AND TUESDAY
MORNING. THE GREATEST RISK OF SUPERCELL
THUNDERSTORMS...POTENTIALLY PRODUCING VERY LARGE HAIL AND
DAMAGING TORNADOES...LOOKS TO BE  SOUTH OF THE INTERSTATE 20
CORRIDOR...ESPECIALLY ALONG HIGHWAY 84 FROM NATCHEZ TO LAUREL.

PEOPLE IN THE ARKLAMISS REGION SHOULD MONITOR WEATHER CONDITIONS
CLOSELY TONIGHT AND TUESDAY MORNING.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS
THAT DEVELOP TONIGHT AND MOVES ACROSS THE AREA. THE SOIL REMAINS
SOGGY FROM RAINFALL YESTERDAY AND RAINFALL RUNOFF MAY PRODUCE
PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. DUE TO THE
STEADY FORWARD MOVEMENT OF THIS SYSTEM...RAINFALL AMOUNTS AROUND
1 INCH WILL BE COMMON. SOME OF THE MORE INTENSE STORMS MAY
PRODUCE HIGHER AMOUNTS...POSSIBLY UP TO TWO INCHES.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY...

...DAYS TWO AND THREE...TUESDAY NIGHT THROUGH THURSDAY NIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...THURSDAY NIGHT THROUGH MONDAY...
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS
EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF
MISSISSIPPI FOR THE UPCOMING WEEKEND.

ANOTHER STRONG STORM SYSTEM IS FORECAST TO AFFECT OUR AREA BY THE
WEEKEND.  WITH SUFFICIENT MOISTURE...INSTABILITY...AND JET STREAM
DYNAMICS IN PLACE...STRONG TO SEVERE THUNDERSTORMS MAY AGAIN BE
POSSIBLE.

DUE TO UNCERTAINTIES IN THE FORECAST...IT IS DIFFICULT TO
PINPOINT THE EXACT TIMING OR RISKS WITH ANY THUNDERSTORMS AT THIS
TIME.  STAY TUNED TO LATER FORECASTS AND STATEMENTS FROM YOUR
NATIONAL WEATHER SERVICE IN JACKSON.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TONIGHT AND TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Mar 21, 9:09 PM CST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
909 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 58 IN
EFFECT UNTIL 4 AM CST FOR THE FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 PARISHES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 9:50 PM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
950 PM CST MON MAR 21 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
212130-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
950 PM CST MON MAR 21 2005

...SEVERE WEATHER EVENT EXPECTED OVERNIGHT INTO TUESDAY MORNING...

IT STILL APPEARS THAT PARAMETERS ARE COMING TOGETHER FOR A SEVERE
WEATHER EVENT FOR THE LOWER MISSISSIPPI VALLEY OVERNIGHT AND INTO
TUESDAY MORNING.  SEVERE THUNDERSTORMS...WITH THE POSSIBILITY OF
TORNADOES...LARGE HAIL...AND DAMAGING STRAIGHT-LINE WINDS...ARE
EXPECTED ACROSS THE REGION TONIGHT INTO TUESDAY MORNING.

NUMEROUS THUNDERSTORMS...SOME OF THEM SEVERE...HAVE BEEN RAPIDLY
DEVELOPING IN THE ARKLATEX REGION THIS EVENING. THESE THUNDERSTORMS
ARE EXPECTED TO SPREAD NORTHEAST INTO NORTHWEST MISSISSIPPI...
SOUTHEAST ARKANSAS...AND NORTHEAST LOUISIANA BETWEEN 1 AM AND 6 AM.
LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER RISK WITH THESE
STORMS...BUT DAMAGING WINDS AND ISOLATED TORNADOES WILL ALSO BE A
POSSIBILITY.

OTHER SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO EAST CENTRAL
LOUISIANA...AND WEST CENTRAL AND SOUTHWEST MISSISSIPPI AFTER 3 AM.
THESE STORMS WILL SPREAD NORTHEAST...WITH THE RISK OF SEVERE
THUNDERSTORMS ARRIVING IN EAST CENTRAL AND SOUTHEAST MISSISSIPPI
BETWEEN 5 AM AND 10 AM. SEVERE STORMS IN THESE AREAS ARE EXPECTED TO
BE SUPERCELL STORMS CAPABLE OF PRODUCING TORNADOES...LARGE
HAIL...AND DAMAGING WINDS.

THE AREA ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR LOOKS TO
HAVE THE HIGHEST RISK OF SEEING SIGNIFICANT SEVERE WEATHER...WITH
THE POSSIBILITY OF DAMAGING TORNADOES AND VERY LARGE HAIL. AGAIN...
THE MOST LIKELY TIME FOR THIS ACTIVITY WILL BE BETWEEN 3 AM AND 10
AM.

ALL OF THIS STORM ACTIVITY WILL SHIFT EAST OF MISSISSIPPI BY LATE
MORNING. ISOLATED THUNDERSTORMS COULD REDEVELOP ALONG A COLD FRONT
MOVING THROUGH EASTERN MISSISSIPPI DURING THE AFTERNOON HOURS
TUESDAY. ANY OF THESE STORMS COULD PRODUCE LARGE HAIL...BUT THE
COVERAGE IS EXPECTED TO BE QUITE ISOLATED.

WITH THE MAIN RISK OF SEVERE WEATHER COMING LATE AT NIGHT...PEOPLE
ARE URGED TO KEEP NOAA WEATHER RADIOS ON OR ON THE TONE ALERT
FEATURE TONIGHT. STAY TUNED TO NOAA WEATHER RADIO...OR OTHER
COMMERCIAL OR CABLE MEDIA OUTLETS...FOR THE LATEST WEATHER
INFORMATION.

WFO JAN
Special weather statement, Mar 21, 10:14 PM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1014 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:06 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1106 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:59 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1159 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 1:22 AM CSTSevere Thunderstorm WarningJANChicot53 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.